Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some fundamental theorems in cohomology theory of topological transformation groups


Author: Wu-yi Hsiang
Journal: Bull. Amer. Math. Soc. 77 (1971), 1094-1098
DOI: https://doi.org/10.1090/S0002-9904-1971-12882-3
MathSciNet review: 0309139
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, et al., Seminar on transformation groups, Ann. of Math. Studies, no. 46, Princeton Univ. Press, Princeton, N. J., 1961. MR 1635671
  • 2. W.-Y. Hsiang, On the geometric weight system of differentiable compact transformation groups on acyclic manifolds. Invent. Math, (to appear). MR 301761
  • 3. W.-Y. Hsiang, On the splitting principle and geometric weight system of topological actions. I, Mimes at National Taiwan University (to appear).
  • 4. W.-Y. Hsiang, On generalization of a theorem of A. Borel and their applications in the study of topological actions, Proc. Topology Conf. (Athens, Ga., 1969) (to appear).
  • 5. W.-Y. Hsiang, On characteristic classes and topological Schur lemma from topological transformation groups viewpoint, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R. I., 1971, pp. 105-112. MR 317345


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12882-3

American Mathematical Society